# SDR NWAA092695635

- Difficulty date: July 30, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 43,824 hours, 15,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A TURN AROUND CHECK THE EMERGENCY ESCAPE PATH LIGHTING FROM ROW 30 TO 34 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE ASSOCIATED BATTERY PACK TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.
